# SDR FDEA201402050271

- Difficulty date: February 5, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,027 hours, 16,976 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT LATCH, SLIDE & WOULD NOT ARM.  REMOVED ICE & DEBRIS FROM DOOR SILL & FOUND GIRT BAR WOULD NOT DISARM  PROPERLY.  DOOR NOW OPERATES CHECKED GOOD & SHOWS PROPER LOCKING & UNLOCKING INDICATION.  CLEANED GIRT BAR, ATTACH POINT & LUBED.  CYCLED DOOR CLOSED & ARMED SLIDE SEVERAL TIMES.  NO DEFECTS NOTED, SLIDE ARMS & DISARMS NORMALLY.
